Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Not sure what to do next? Emme

Posted by 4wd on October 8, 2005, at 22:07:55

In reply to Re: Not sure what to do next? 4wd, posted by Emme on October 8, 2005, at 17:11:24

> Hi Marsha,
>
> > Nothing really went wrong with the Seroquel. It just didn't do what it was prescribed for - to help alleviate anxiety.
>
> Were you taking a high enough dose? What other things have you tried for anxiety? I can't recall if you said you've taken a benzo.
>
> > Thanks for the information. My pdoc is hoping the Abilify might help with anxiety since Zyprexa really knocks it out.
> > All dopaminergic meds make me anxious (Wellbutrin, Provigil stimulants).
>
> Good luck. Start low and see how it goes. Provigil and stimulants do make me overstimulated after a while. Very low dose abilify is stimulating but a little easier for me to manage (with a benzo for anxiety as needed).
>
> Oh, I found an added plus with Abilify. I think I have a mild case of restless legs. After my second dose of Abilify it was completely gone.
>
> emme
>
It's weird, it's not a fear kind of anxiety I get from stimulants. It's that tired but wired feeling. I have physical energy but my mind is not the least bit interested in doing anything with it. A sort of world weary jitteryness.

I know you've been posting here quite a while, Emme. I'm glad you seem to be doing well and that you have apparently found a med combo that's right for you.

Marsha
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4wd thread:563083
URL: http://www.dr-bob.org/babble/20051003/msgs/564729.html